Alert archive / Georgia / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 37, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Mar 5, 2013, 7:17 PM EST for Emanuel County, Jefferson County, Washington County, Georgia. It was in force for 28 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 5, 2013, 7:17 PM EST (00:17 UTC)
- Expired
- Mar 5, 2013, 7:45 PM EST
- In force
- 28 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Emanuel County, GA, Jefferson County, GA, Washington County, GA
The radar
The Robins AFB radar (KJGX), 81 km from the middle of the area, began a volume at 00:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 5, 7:30 PM EST | TSTM WND DMG | 5 Se Sandersville, GA | UTILITY COMPANY REPORTS TREES AND POWERLINES DOWN ACROSS SOTUHERN SECTIONS OF WASHINGTON COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.3 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1155 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- -39 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
008
WUUS52 KFFC 060017
SVRFFC
GAC107-163-303-060045-
/O.NEW.KFFC.SV.W.0037.130306T0017Z-130306T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
717 PM EST TUE MAR 5 2013
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EXTREME NORTH CENTRAL EMANUEL COUNTY IN EAST CENTRAL GEORGIA
SOUTHERN JEFFERSON COUNTY IN EAST CENTRAL GEORGIA
SOUTHEASTERN WASHINGTON COUNTY IN EAST CENTRAL GEORGIA
* UNTIL 745 PM EST
* AT 713 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60
MPH. THIS STORM WAS LOCATED NEAR HARRISON...MOVING EAST AT 60 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DAVISBORO...BARTOW...WADLEY AND LOUISVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
&&
LAT...LON 3280 8250 3282 8252 3282 8256 3280 8260
3279 8277 3280 8279 3295 8280 3305 8229
3293 8227 3284 8231 3281 8224 3282 8215
TIME...MOT...LOC 0017Z 263DEG 52KT 3287 8267
$$1 follow-up statement
174
WWUS52 KFFC 060034
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
734 PM EST TUE MAR 5 2013
GAC303-060044-
/O.CAN.KFFC.SV.W.0037.000000T0000Z-130306T0045Z/
WASHINGTON GA-
734 PM EST TUE MAR 5 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WASHINGTON COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM HAS MOVED OUT OF THE COUNTY.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
LAT...LON 3280 8250 3282 8252 3292 8251 3295 8254
3300 8255 3305 8229 3300 8228 3292 8227
3284 8231 3281 8224
TIME...MOT...LOC 0034Z 264DEG 49KT 3289 8241
$$
GAC107-163-060045-
/O.CON.KFFC.SV.W.0037.000000T0000Z-130306T0045Z/
EMANUEL GA-JEFFERSON GA-
734 PM EST TUE MAR 5 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EST
FOR SOUTHERN JEFFERSON AND EXTREME NORTH CENTRAL EMANUEL COUNTIES...
AT 732 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP
TO 60 MPH. THIS STORM WAS LOCATED NEAR BARTOW...MOVING EAST AT 55
MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LOUISVILLE...MOXLEY AND COLEMANS LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
&&
LAT...LON 3280 8250 3282 8252 3292 8251 3295 8254
3300 8255 3305 8229 3300 8228 3292 8227
3284 8231 3281 8224
TIME...MOT...LOC 0034Z 264DEG 49KT 3289 8241
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 5, 6:50 PM EST, 27 minutes earlier.
Area forecast discussion, Mar 5, 6:50 PM EST, 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 650 PM EST TUE MAR 5 2013 .PREV DISCUSSION... /ISSUED 244 PM EST TUE MAR 5 2013/ ..SEVERE STORMS POSSIBLE THIS AFTERNOON AND EARLY EVENING... ..WINTER WEATHER ADVISORY FOR NORTHEAST MOUNTAINS TONIGHT AND EARLY WEDNESDAY... ..WIND ADVISORY IN EFFECT THROUGH WEDNESDAY... SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... STORMS BEGINNING TO BECOME MORE ORGANIZED TO THE WEST...AT LEAST FROM A LINEAR PERSPECTIVE WITH INTERMITTENT THUNDER FROM CENTRAL TENNESSEE THROUGH SOUTH CENTRAL ALABAMA AT THIS HOUR. LATEST RAP ANALYSIS SHOWS CAPES INCREASING TO AROUND 500 J/KG OVER CENTRAL ALABAMA AND OF MAIN CONCERN AT THIS POINT IS EARLIER PARTIAL CLEARING THAT TOOK PLACE LOCALLY THAT HAS ALLOWED TEMPS TO APPROACH THE 70 DEGREE MARK. COULD BE THAT THESE INCREASED TEMPS ALONG WITH CONTINUED RELATIVELY FRY MID LEVELS WILL ACT TO INHIBIT STORM DEVELOPMENT INITIALLY BUT FEEL LARGER SALE FORCING WILL EVENTUALLY TAKE OVER AND ALLOW FOR MORE ROBUST CONVECTION LATER THIS AFTERNOON. SHEAR WILL NOT BE A PROBLEM WITH 50 TO 60 KTS OF BULK EFFECTIVE SHEAR AND 300 TO 350 M2/S2 OF 0-1KM SRH. HAVE ACTUALLY SEEN MORE SPEED SHEAR THAN DIRECTIONAL OWING TO A STORM MODE MORE LINEAR AND MORE FAVORABLE FOR WINDS AND HAIL THUS FAR WITH SEVERAL HAIL REPORTS ALREADY UPSTREAM. ALL THAT SAID...EXPECT A MIXED BAG WITH WIND AND HAIL THE MOST LIKELY AND ISOLATED TORNADO POSSIBLE WITH STP PROGGED TO INCREASE TO 3 TO 4 THROUGH EARLY EVENING. HAVE INITIALIZED GRIDS WITH SEVERE WORDING AND HIGHLIGHTED WELL IN HWO AS WELL AS GRAPHICAST ADVERTISEMENT OF TIMING AND IMPACTS. IT SHOULD BE NOTED THAT STRONG WINDS WILL BE PRESENT IN THE GRADIENT ENVIRONMENT EVEN OUTSIDE OF CONVECTION AND HAVE A WIND ADVISORY IN EFFECT FOR THE AREA THROUGH WEDNESDAY. ATTENTION TURNS QUICKLY TO A DEVELOPING WINTER SCENARIO FOR NORTHEAST GEORGIA TONIGHT. STRONG CLOSED UPPER LOW PUSHES INTO THE TENNESSEE VALLEY AFTER 00Z. ALTHOUGH BEST MOISTURE PROFILE REMAINS NORTH...FORCING IS STRONG AFTER 03Z AND PERSISTS THROUGH 17Z WED. SREF OF COURSE IS MOST BULLISH ON AMOUNTS WITH WIDESPREAD 2 WHILE BUFR SOUNDINGS ARE MORE MODEST AT A HALF AND INCH TO AN INCH. REGARDLESS LOOKS TO BE AN INCONVENIENCE FOR MORNING COMMUTE AND WORTHY OF AN ADVISORY. INDICATING ISOLATED 2 INCHES IN THE HIGHEST ELEVATIONS OF THE MOUNTAINS. DEESE LONG TERM /THURSDAY THROUGH TUESDAY/...STILL SIGNIFICANT DIFFERENCES IN GFS AND EURO AND BECAUSE OF UNCERTAINTY...NO CHANGES PLANNED FOR THIS CYCLE. 20 FIRE WEATHER... FUELS ARE DRY ACROSS MUCH OF NORTH AND CENTRAL GEORGIA. WINDS WILL BE GUSTY TODAY AND ARE EXPECTED TO REACH THE 15 MPH CRITERIA ACROSS CENTRAL GEORGIA. WOULD NORMALLY ISSUE A FIRE DANGER STATEMENT BUT BECAUSE RAIN IS EXPECTED TO MOVE IN BEFORE THE WINDS START REACHING THIS CRITERIA...WILL NOT ISSUE A FIRE DANGER STATEMENT. && .AVIATION... 00Z UPDATE... COLD FRONT IS CURRENTLY ACROSS EASTERN GA THIS EVENING. WINDS HAVE SHIFTED TO THE WEST BEHIND THE FRONT AND WILL CONTINUE GUSTY. SUSTAINED SPEEDS 15 TO 20 KT WITH GUSTS UP TO 30 KT ARE POSSIBLE. CIGS WILL BREAK FOR A FEW HOURS AFTER THE FROPA...BUT ARE EXPECTED TO FILL BACK IN AT THE NORTHERN TERMINAL SITES WITH MVFR CIGS. THEY SHOULD LIFT TO VFR BY MID MORNING. WINDS WILL CONTINUE GUSTY ON WED. //ATL CONFIDENCE...00Z UPDATE... MEDIUM CONFIDENCE ON TIMING OF MVFR CIGS. HIGH CONFIDENCE ALL OTHER ELEMENTS. LISTEMAA && .PRELIMINARY POINT TEMPS/POPS... ATHENS 36 53 30 61 / 40 5 0 0 ATLANTA 35 48 32 58 / 20 10 0 0 BLAIRSVILLE 31 41 28 52 / 60 60 0 0 CARTERSVILLE 34 49 30 56 / 20 20 0 0 COLUMBUS 42 54 33 62 / 70 5 0 0 GAINESVILLE 35 46 31 56 / 30 10 0 0 MACON 38 54 31 63 / 80 5 0 0 ROME 33 49 31 57 / 20 20 0 0 PEACHTREE CITY 35 50 28 58 / 10 5 0 0 VIDALIA 43 57 36 63 / 70 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 7 PM EST WEDNESDAY FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY...BUTTS... CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA...CHEROKEE... CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP...DADE... DAWSON...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL...FANNIN... FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK...GORDON... GREENE...GWINNETT...HALL...HANCOCK...HARALSON...HARRIS...HEARD... HENRY...HOUSTON...JACKSON...JASPER...JEFFERSON...JOHNSON... JONES...LAMAR...LAURENS...LUMPKIN...MACON...MADISON...MARION... MERIWETHER...MONROE...MONTGOMERY...MORGAN...MURRAY...MUSCOGEE... NEWTON...NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH... PICKENS...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY... SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT... TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TOWNS...TREUTLEN... TROUP...TWIGGS...UNION...UPSON...WALKER...WALTON...WARREN... WASHINGTON...WEBSTER...WHEELER...WHITE...WHITFIELD...WILCOX... WILKES...WILKINSON. WINTER WEATHER ADVISORY FROM 10 PM THIS EVENING TO 1 PM EST WEDNESDAY FOR THE FOLLOWING ZONES: DAWSON...FANNIN...GILMER... LUMPKIN...MURRAY...PICKENS...TOWNS...UNION...WHITE. &&
Hazardous weather outlook, Mar 5, 7:10 PM EST, 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 710 PM EST TUE MAR 5 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-061100- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 710 PM EST TUE MAR 5 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT...TUESDAY NIGHT... .WINDY CONDITIONS ACROSS NORTH AND CENTRAL GEORGIA TONIGHT... .CHANCE OF ACCUMULATING SNOW ACROSS FAR NORTH GEORGIA TONIGHT INTO WEDNESDAY... WEATHER HAZARDS EXPECTED... STRONG AND GUSTY WINDS. ISOLATED TO SCATTERED SNOW SHOWERS ARE POSSIBLE ACROSS FAR NORTH GEORGIA...LASTING INTO WEDNESDAY MORNING. IN GENERAL...A HALF OF AN INCH TO AN INCH OF SNOWFALL ACCUMULATION IS POSSIBLE NORTH OF A LINE FROM CHATSWORTH TO JASPER... DAWSONVILLE...DAHLONEGA AND CLEVELAND...WITH UP TO 2 INCHES AT THE HIGHEST ELEVATIONS OF THE NORTHEAST GEORGIA MOUNTAINS. A HALF INCH OR LESS OF SNOW IS POSSIBLE NORTH OF A LINE FROM ROME TO GAINESVILLE. DISCUSSION... A TIGHT SURFACE PRESSURE GRADIENT DEVELOPING ACROSS THE REGION WILL CAUSE WINDS OF 15 TO 25 MPH WITH GUSTS UP TO 40 MPH TONIGHT. WINDS THIS STRONG COULD TOPPLE WEAK OR DROUGHT STRESSED TREES. PLEASE SEE OUR WIND ADVISORY /NPWFFC/ FOR MORE DETAILS. AS THE COLD FRONT EXITS THE REGION TONIGHT...MOISTURE ASSOCIATED WITH THIS SYSTEM WILL COMBINE WITH COLD TEMPERATURES...BRINGING THE CHANCE OF SNOW SHOWERS TO FAR NORTH GEORGIA....GENERALLY NORTH OF A LINE FROM ROME TO GAINESVILLE. BY MIDNIGHT...RAIN IS EXPECTED TO TRANSITION TO A RAIN/SNOW MIX AND THEN TO MOSTLY SNOW BEFORE SUNRISE. ISOLATED TO SCATTERED FLURRIES OR SNOW SHOWERS WILL CONTINUE INTO WEDNESDAY MORNING BEFORE DIMINISHING BY WEDNESDAY AFTERNOON. WITH FREEZING TEMPERATURES EXPECTED ACROSS THE FAR NORTH LATE TONIGHT AND EARLY WEDNESDAY...ALONG WITH WET ROADWAYS...SOME ROADS MAY BECOME SLICK AND DANGEROUS LATE TONIGHT INTO WEDNESDAY MORNING. PLEASE SEE OUR WINTER WEATHER ADVISORY /WSWFFC/ FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... DISCUSSION... THE WRAP AROUND MOISTURE FROM AN EXITING LOW PRESSURE SYSTEM WILL CONTINUE ISOLATED TO SCATTERED FLURRIES OR SNOW SHOWERS ACROSS FAR NORTH GEORGIA THROUGH MID DAY ON WEDNESDAY. IN ADDITION...WITH THE TIGHT SURFACE PRESSURE GRADIENT BEHIND THIS SYSTEM...WINDS ARE FORECAST TO BE 20 TO 25 MPH WITH GUSTS OF 35 TO 40 MPH. WINDS THIS STRONG COULD TOPPLE WEAK OR DROUGHT STRESSED TREES. FREEZING TEMPERATURES ARE EXPECTED WEDNESDAY NIGHT AND A FREEZE WARNING WILL LIKELY BE NEEDED. A FREEZE WARNING MAY BE NEEDED FOR PORTIONS OF NORTH GEORGIA THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO SUBMIT ANY REPORTS OF SEVERE WEATHER THEY MAY GAVE RECENTLY EXPERIENCED...OR SNOW AMOUNTS...THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Mar 5, 5:42 PM EST, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
542 PM EST TUE MAR 5 2013
GAZ025-027-036-052315-
542 PM EST TUE MAR 5 2013
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN MADISON...CLARKE
AND JACKSON COUNTIES UNTIL 615 PM EST...
AT 540 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM COMMERCE TO NICHOLSON TO 2 MILES SOUTH
OF ARCADE...MOVING EAST AT 45 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
MADISON...CLARKE AND JACKSON COUNTIES THROUGH 615 PM EST. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE ARCADE...NICHOLSON...
APPLE VALLEY...CENTER...SANFORD...JAMES HOLLAND YOUTH SPORTS COMPLEX
...SANDY CREEK RECREATION AREA...OCONEE HEIGHTS...BARRETTS MILL...
DIAMOND HILL AND DANIELSVILLE.
&&
LAT...LON 3417 8309 3415 8305 3407 8300 3402 8308
3405 8313 3400 8322 3401 8324 3400 8327
3397 8327 3399 8355 3403 8356 3404 8359
3419 8350 3423 8308
TIME...MOT...LOC 2241Z 273DEG 40KT 3418 8343 3409 8343
3400 8360Special weather statement, Mar 5, 6:09 PM EST, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
609 PM EST TUE MAR 5 2013
GAZ093-095-105-107-052345-
609 PM EST TUE MAR 5 2013
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN PULASKI...MACON...DOOLY AND HOUSTON COUNTIES UNTIL 645 PM EST...
AT 608 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WINCHESTER...MOVING EAST AT 45 MPH.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3229 8403 3247 8398 3238 8348 3229 8337
3214 8341
TIME...MOT...LOC 2310Z 283DEG 41KT 3236 8390Special weather statement, Mar 5, 6:32 PM EST, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
632 PM EST TUE MAR 5 2013
GAZ051-061-062-075-060000-
632 PM EST TUE MAR 5 2013
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN WARREN...TALIAFERRO...GLASCOCK AND HANCOCK COUNTIES UNTIL 700 PM
EST...
AT 631 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SHOULDERBONE...MOVING EAST AT 65 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS WARREN...
TALIAFERRO...GLASCOCK AND HANCOCK COUNTIES THROUGH 700 PM EST. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE SHOULDERBONE...
DEVEREUX...SPARTA...SPRINGFIELD...CULVERTON...MAYFIELD...POWELTON...
JEWELL...BARNETT...BEALL SPRINGS...SHOALS...FIVE POINTS...CADLEY...
NORWOOD AND CAMAK.
&&
LAT...LON 3326 8246 3324 8278 3319 8320 3340 8311
3349 8298 3351 8298 3359 8264 3346 8258
3341 8254 3336 8254 3335 8251 3334 8247
TIME...MOT...LOC 2332Z 255DEG 58KT 3336 8300Special weather statement, Mar 5, 6:38 PM EST, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
638 PM EST TUE MAR 5 2013
GAZ096-097-107-109-060015-
638 PM EST TUE MAR 5 2013
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN PULASKI...LAURENS...BLECKLEY AND DODGE COUNTIES UNTIL 715 PM
EST...
AT 635 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER OCMULGEE PUBLIC FISHING AREA...MOVING EAST
AT 55 MPH.
&&
LAT...LON 3227 8360 3230 8361 3238 8354 3240 8352
3239 8351 3241 8348 3244 8349 3242 8287
3220 8289
TIME...MOT...LOC 2339Z 274DEG 49KT 3235 8348Local storm report, Mar 5, 6:47 PM EST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
647 PM EST TUE MAR 05 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 PM TSTM WND DMG 1 E BRASELTON 34.11N 83.75W
03/05/2013 JACKSON GA 911 CALL CENTER
MULTIPLE TREES REPORTED DOWN IN THE COUNTY AS WELL AS
MOONBRIDGE ROAD EAST OF BRASELTON. ALSO TREES DOWN NEAR
NICHOLSON.
&&
GWETZELSpecial weather statement, Mar 5, 7:06 PM EST, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
706 PM EST TUE MAR 5 2013
GAZ074>076-060030-
706 PM EST TUE MAR 5 2013
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN WASHINGTON...
GLASCOCK AND JEFFERSON COUNTIES UNTIL 730 PM EST...
AT 704 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER AVERA...MOVING EAST AT 55 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
WASHINGTON...GLASCOCK AND JEFFERSON COUNTIES THROUGH 730 PM EST. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE GRANGE...STAPLETONS
CROSSROADS...AVERA...DOWNS...AGRICOLA...BASTONVILLE...MITCHELL...
EDGEHILL...GIBSON...STAPLETON...WRENS...STELLAVILLE AND MATTHEWS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3311 8228 3300 8228 3305 8289 3328 8268
3333 8258 3333 8255 3327 8243 3332 8239
3332 8234 3327 8226 3323 8223
TIME...MOT...LOC 0006Z 265DEG 49KT 3322 8252The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 5, 7:06 PM EST | Special Weather Statement | FFC | Glascock, Jefferson | 24 min |
| Mar 5, 7:24 PM EST | Special Weather Statement | FFC | Dodge, Laurens, Wheeler | 36 min |
| Mar 5, 7:42 PM EST | Special Weather Statement | FFC | Emanuel | 33 min |
| Mar 5, 8:12 PM EST | Special Weather Statement | FFC | Emanuel | 18 min |
| Mar 6, 8:56 AM EST | Winter Storm Warning | FFC | Dawson, Fannin, Gilmer, Lumpkin, Murray, Pickens and 3 more | 4 hr |
| Mar 6, 2:07 PM EST | Freeze Warning | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more | 19 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.